# SDR USAA2011022190838

- Difficulty date: February 20, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 68,161 hours, 30,700 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: D55281546200
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S5 CHECK - CORROSION ON LEFT ELEVATOR OUTBOARD RIB.  REPLACED LEFT ELEVATOR OUTBOARD RIB IAW EA 133353.
